MathSciNet Relay Station
MathSciNet bibliographic data
MR401472 (53 #5299) 02K05 (04A20 02K25)
Baumgartner, James E. Almost-disjoint sets, the dense set problem and the partition calculus. Ann. Math. Logic 9 (1976), no. 4, 401–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement